Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Call Doctor
Book Appointment

Dr. Sangetvel

MBBS

Cardiologist, Chennai

400 at clinic
Book Appointment
Call Doctor
Dr. Sangetvel MBBS Cardiologist, Chennai
400 at clinic
Book Appointment
Call Doctor
Submit Feedback
Report Issue
Get Help
Services
Feed

Personal Statement

Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; a......more
Hello and thank you for visiting my Lybrate profile! I want to let you know that here at my office my staff and I will do our best to make you comfortable. I strongly believe in ethics; as a health provider being ethical is not just a remembered value, but a strongly observed one.
More about Dr. Sangetvel
Dr. Sangetvel is a trusted Cardiologist in Perambur, Chennai. Doctor has completed MBBS . You can meet Dr. Sangetvel personally at G K M Hospital in Perambur, Chennai. Don’t wait in a queue, book an instant appointment online with Dr. Sangetvel on Lybrate.com.

Lybrate.com has an excellent community of Cardiologists in India. You will find Cardiologists with more than 37 years of experience on Lybrate.com. You can find Cardiologists online in Chennai and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.

Info

Education
MBBS - - -

Location

Book Clinic Appointment with Dr. Sangetvel

G K M Hospital

Door Old No 120 / Door New No 113, Perambur Barracks Road,Perambur,Landmark:Near Bhuvaneswari Theatre, ChennaiChennai Get Directions
400 at clinic
...more

G K M Hospital

Door Old No.120 / Door New No.113, Perambur Barracks Road, Purasaiwalkam. Landmark: Near Bhuvaneswari Theatre.Chennai Get Directions
400 at clinic
...more
View All

Services

View All Services

Submit Feedback

Submit a review for Dr. Sangetvel

Your feedback matters!
Write a Review

Feed

Nothing posted by this doctor yet. Here are some posts by similar doctors.

I am 18 years old and i'm suffring from sudden increase of rate of heartbeat, why? and what precautions I should take before.

M. sc Psychology, BHMS
Homeopath, Hyderabad
What is your wt? do you have any respiratory asthma type of c/os. If situationally like sudden shocking news, sound or tension about anything, physical strain are the causative factors, then need not to worry, which is common in such conditions. But if without any reason, there is a sudden onset of rise in heartbeat, better to get checked by a gen. Physician r cardiologist, precautionarily.
Submit FeedbackFeedback

What is main cause for under chest burning after having food like bad cholesterol and What is cure n precaution to be taken?

MBBS, DNB (General Medicine)
General Physician, Delhi
What is main cause for under chest burning after having food like bad cholesterol and What is cure n precaution to be...
Hi lybrate user, your question is excellent and interesting. Foods that have got bad cholesterol or you can call them trans-fatty acids require more water for there digestion. Our stomach is like a vessel and it has got limited capacity. Fatty foods attract a lot of liquids and also require a lot of liquids to be drunk after the food taken. Our stomach bloats up because it is overcapacitated with so much of liquid and food. There is regergitation or reflux back of this liquid-food mixture which causes a lot of discomfort in food pipe and chest. Precautions to be taken is that we should take fatty food in moderation, not drink a lot of liquids with this kind of food, not lie down immediately after this kind of food and most importantly try to walk after food.
2 people found this helpful
Submit FeedbackFeedback

My father is taking tab. aspirin 75 MG.+ atorvastatin 20 MG. Since 1 year Kindly tell the more serious side effects of this drug. This drug was started due to some heart problem.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
My father is taking tab. aspirin 75 MG.+ atorvastatin 20 MG. Since 1 year Kindly tell the more serious side effects o...
Aspirin is a blood thinner for heart patients, it can lead to acidity , ulcers in stomach and tendency to bleed more from any site like minor cuts and bruises , 2nd medicine is a Statin and new studies are showing it to be toxic to liver , leads to dementia and some doctors are giving twice a week to Reduce cholesterol , Some doctors advice people to reduce cholesterol through diet instead of medicines
1 person found this helpful
Submit FeedbackFeedback

I am having chest aches for sometime. I feeling a crushing sensation and sometimes its hard to breathe. What could be the reasons for it? Is it normal or dangerous? I have no other medical conditions.

MBBS
General Physician, Mumbai
I am having chest aches for sometime.
I feeling a crushing sensation and sometimes its hard to breathe.
What could be...
Dear lybrateuser, -at your age the pain may be due to stress, anxiety, sedentary life -do regular exercises like walking, running, cycling for 20-30 min, also do yoga, meditation & deep breathing for 10 min in the morning, keep active throughout the day -reduce stress by reading, listening to music, follow a hobby -eat meals 2-3 hrs before bedtime, avoid watching tv before bedtime for a peaceful sleep -get your blood pressure checked up.
1 person found this helpful
Submit FeedbackFeedback

I'm suffering from weakness. Sometimes I feel irregular palpitations along with fluctuation of my blood pressure. I have checked with numbers of blood test, ecg, urin test but everything seems normal. Doctor recommend me to take metpure (metoprolol) for two months continue. I can feel my weakness even now. Someone recommend me to take maxirich multivitamin. Please advise if it safe to take the multivitamin along with.

Diploma in Obstetrics & Gynaecology, MBBS
General Physician, Delhi
I'm suffering from weakness. Sometimes I feel irregular palpitations along with fluctuation of my blood pressure. I h...
What is dose of metoprolol? high doses of beta blockers like this can lead to weakness but that is not weakness but feeling of relaxed! yes you can take multivitamin. You must continue with metoprolol only as other reports are normal, this medicine protests the heart, specially if bp is fluctuating but talk to your doctor about the dose. My suggestion is 25 mg /day every morning and in evening if required if bp is high on borderline. Do moderate exercise to boost up metabolism.
Submit FeedbackFeedback

Sugar level in blood increase, more than 200 Also high blood pressure problem Please suggest natural foods to control bp & sugar in blood.

MBBS
General Physician, Mumbai
Sugar level in blood increase, more than 200 Also high blood pressure problem
Please suggest natural foods to control...
We need to control sugar levels with medication exercise and following a diabetic diet and eat food with low glycemic index levels
1 person found this helpful
Submit FeedbackFeedback

I have been recently diagnosed with high bp for which I have started taking nebicard as suggested by Dr. How can I bring my bp normal w/o medicine.

Bachelor of Ayurveda, Medicine and Surgery (BAMS)
Ayurveda, Ghaziabad
I have been recently diagnosed with high bp for which I have started taking nebicard as suggested by Dr. How can I br...
Hello, Take low salt diet, low oil, cholestrol free diet walk daily in early morning Do exercise daily avoid sedentary life style Cap. Cardiol-H 2bid before meals this is ayurvedic medicine for high BP take all precaution mention above with medicine it will be normalize your BP with strong heart.
Submit FeedbackFeedback

I am patient of blood pressure .I am 48 years can I use almond or walnut. If yes than what quantities me should use daily thanks.

MBBS
General Physician, Chennai
I am patient of blood pressure .I am 48 years can I use almond or walnut. If yes than what quantities me should use d...
Almonds - 10 soaked almonds a day Walnuts - 1/2 a cup (make sure walnuts are fresh) It has benefits not only for your heart and pressure but also protects you from prostate cancer and other diseases. Most importantly these two nuts keep your brain healthy, active and slows down its ageing!
1 person found this helpful
Submit FeedbackFeedback

I am suffering from high cholesterol as well as high triglycerides since last two months. I am daily walking average 6 kms. Can I take omega 3 supplement to reduce the same.

MBBS, MD - Internal Medicine, DM - Cardiology, Fellowship in EP
Cardiologist, Delhi
I am suffering from high cholesterol as well as high triglycerides since last two months. I am daily walking average ...
Omega 3 oil capsule, (and ordinary oils also, without capsule) will reduce the triglycerides, recommended. Healthy. Too much diet restriction is bad. Reduce sugar jaggery alcohol, eat other foods, don't restrict.
Submit FeedbackFeedback

Doctor I was ill many months and my sugar is very low. Please any way to your ill.

BHMS
Homeopath, Secunderabad
Number of causative factors for hypoglycemia. Homoeopathy is the permanent solution for this. Which medicines you are taking now? tell me your recent sugar levels.
Submit FeedbackFeedback
View All Feed

Near By Doctors

86%
(10 ratings)

Dr. Jyotirmaya Dash

MD - Medicine, DNB (Cardiology), MBBS Bachelor of Medicine and Bachelor of Surgery
Cardiologist
Medway Hospital, 
350 at clinic
Book Appointment
91%
(224 ratings)

Fortis Healthcare

A Fortis Hospital Association
Cardiologist
Fortis Malar Hospital - Chennai, 
at clinic
Book Appointment